Communications in Mathematical Physics

The Chern-Simons theory and knot polynomials

J. Fröhlich and C. King

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 126, Number 1 (1989), 167-199.

Dates
First available in Project Euclid: 22 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104179728

Mathematical Reviews number (MathSciNet)
MR1027918

Zentralblatt MATH identifier
0681.57019

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}
Secondary: 32G81: Applications to physics 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.) 81T40: Two-dimensional field theories, conformal field theories, etc.

Citation

Fröhlich, J.; King, C. The Chern-Simons theory and knot polynomials. Comm. Math. Phys. 126 (1989), no. 1, 167--199. https://projecteuclid.org/euclid.cmp/1104179728


Export citation